Open Access
Translator Disclaimer
2012 General Common Fixed Point Theorems and Applications
Shyam Lal Singh, Swami Nath Mishra, Renu Chugh, Raj Kamal
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/902312


The main result is a common fixed point theorem for a pair of multivalued maps on a complete metric space extending a recent result of Đ orić and Lazović (2011) for a multivalued map on a metric space satisfying Ćirić-Suzuki-type-generalized contraction. Further, as a special case, we obtain a generalization of an important common fixed point theorem of Ćirić (1974). Existence of a common solution for a class of functional equations arising in dynamic programming is also discussed.


Download Citation

Shyam Lal Singh. Swami Nath Mishra. Renu Chugh. Raj Kamal. "General Common Fixed Point Theorems and Applications." J. Appl. Math. 2012 (SI03) 1 - 14, 2012.


Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1276.54040
MathSciNet: MR2880848
Digital Object Identifier: 10.1155/2012/902312

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI03 • 2012
Back to Top